MathSciNet Relay Station
MathSciNet bibliographic data
MR1357907 65L10 (34A45 34B24)
Vanden Berghe, G.; Van Daele, M.; De Meyer, H. A modified difference scheme for periodic and semiperiodic Sturm-Liouville problems. Seventh Conference on the Numerical Treatment of Differential Equations (Halle, 1994). Appl. Numer. Math. 18 (1995), no. 1-3, 69–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement